# SDR SWAA2022121370958

- Difficulty date: November 13, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SURGE TANK ACCESS DOOR 633BB ON DUCT, RT WING.   REPLACED THE ACCESS PANEL IAW AMM 28-13-31-400-801.
